# SDR 95ZZZX1381

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2600
- Make and model: Gulstm GIV
- Aircraft serial: 1088
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Condition: Shorted
- Location: Windshield Heat
- Part time: 3,108 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE WAS SMOKE IN THE COCKPIT FOLLOWED BY A CIRCUIT BREAKER TRIPPING FOR THE WINDSHIELD HEAT.  THE WINDSHIELD WIRING GOES THROUGH A HOLE IN A VERTICAL BEAM AFT OF THE WINDSHIELD.  THIS IS WHERE THE WIRE SHORTED.  REF:  GULFSTREAM CB.  39.
